| Model Number |
MX9175 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd 32-in std bore set w/ max y conn there were flow issues and blockages.There was no report of patient impact.The following information was provided by the initial reporter: complaint: fluids are not flowing through correctly.
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by customer that " fluids are not flowing through correctly" could not be verified due to the product not being returned for failure investigation.A device history record review for model mx9175 and lot number 22079350 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.